# SDR HEEA063265

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-3
- System (JASC): 6710 · Main Rotor Control
- Part: Slide And Sleeve
- Part number: C4264215
- Condition: Leaking
- Location: M/R Control
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAKING AFTER BLEEDING AIR FROM SERVO VALVE PRIMARY SPOOL WITH NO PRESSURE.  TIME SINCE REPAIR 0:00 HOURS.
